MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 8.0 X 165MM CANN SCREW FASTENER FULL THD

OSTEOCENTRIC TECHNOLOGIES, INC. 8.0 X 165MM CANN SCREW FASTENER FULL THD
Model Number 380-5165-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.A review of the manufacturing records for the finished device found no nonconformances or manufacturing irregularities that could have contributed to this issue.
 
Event or Problem Description
Dr.(b)(6) performed a revision surgery at (b)(6) hospital to address a broken 8.0mm fully threaded pelvic screw manufactured by a company other than osteocentric.The surgical team began by removing the damaged screw.They attempted to place an osteocentric 8.0 x 165mm can screw fastener full thd, using the same path.However, they were unable to fully seat the fastener.The fastener became bent, and the k-wire snapped during removal.The system includes a tap for use in dense bone, however it was not used in this instance.The second attempt with another osteocentric 8.0 x 165mm cann screw fastener full thd they tried placing the fastener, and this time drilled and tapped the bone to reduce resistance.Despite that, there was still enough resistance near the end that the fastener head snapped off when attempting to seat it at the iliac crest.After removing the broken fastener, the surgeon re-drilled and tapped again, and was then able to successfully place an osteocentric 170mm, 8.0mm cannulated fastener.There was no harm to the patient.The bent and broken fastener and k-wire were fully removed.

Brand Name
8.0 X 165MM CANN SCREW FASTENER FULL THD
Common Device Name
8.0 X 165MM CANN SCREW FASTENER FULL THD
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC
75 w 300 n
suite 150
logan 84321
Manufacturer Contact
todd evans
75 w 300 n
suite 150
logan, UT 84321
4357572253
MDR Report Key22073586
Report Number3011656326-2025-00001
Device Sequence Number18318635
Product Code HWC
UDI-Device Identifier00810074306720
UDI-Public(01)00810074306720
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380-5165-001
Device Catalogue Number380-5165-001
Device Lot NumberGEH093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale